# SDR AALA201711169025

- Difficulty date: November 15, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 49,631 hours, 24,605 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  AFTER DEPARTING DFW, RT GEAR LIGHT ILLUMINATED AFTER GEAR UP. CYCLED GEAR PER QRH PROCEDURE AND LIGHT WENT OUT.  INSPECTED AND LUBED PROXIMITY SENSOR UP LOCK MECHANISM PER AMM 32-60-05. OK FOR SERVICE.
